Alert archive / Idaho / Special Weather Statements in 2012
Special Weather Statement, NWS Pocatello, ID
NWS Pocatello, ID issued this special weather statement at Jul 7, 2012, 10:18 PM MDT for Bingham County, Power County, Idaho. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2012, 10:18 PM MDT (04:18 UTC)
- Expired
- Jul 7, 2012, 11:00 PM MDT
- In force
- 42 min
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 13 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 4.3 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 2989 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
673
WWUS85 KPIH 080418
SPSPIH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1018 PM MDT SAT JUL 7 2012
IDZ017-020>023-080500-
CARIBOU ID-MINIDOKA ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE
ID-POWER ID-BANNOCK ID-BLAINE ID-
1018 PM MDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
SOUTHEASTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
NORTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
NORTHERN POWER COUNTY IN SOUTHEAST IDAHO
NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
BINGHAM COUNTY IN SOUTHEAST IDAHO
SOUTH CENTRAL JEFFERSON COUNTY IN SOUTHEAST IDAHO
NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO
UNTIL 1100 PM MDT
AT 1012 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG OUTFLOW BOUNDARY PLUNGING SOUTHEAST FROM INL ACROSS THE SNAKE
RIVER PLANE TOWARD INTERSTATE 15 AND 86. WIND GUSTS UP TO 45 MPH
ARE EXPECTED WITH THIS BOUNDARY AS IT MOVES THROUGH THE REGION LATE
THIS EVENING.
LOCATIONS IMPACTED INCLUDE...
FORT HALL CITY AND FORT HALL LINCOLN CREEK LODGE...
FORT HALL BUFFALO LODGE...
FORT HALL PUTNAM LODGE...
FORT HALL YANDELL MOUNTAIN...
CHUBBUCK...
POCATELLO...
AMERICAN FALLS... FORT HALL BANNOCK CREEK LODGE AND FORT HALL
MOUNT PUTNAM...
NEELEY...
LAT...LON 4319 11169 4280 11210 4261 11267 4276 11344
4317 11372 4338 11307 4362 11253 4369 11200
TIME...MOT...LOC 0416Z 334DEG 20KT 4346 11199 4313 11232
4294 11289 4308 11354
$$
HUSTONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this special weather statement went out at Jul 7, 1:31 PM MDT, 8 hours 47 minutes earlier.
Area forecast discussion, Jul 7, 1:31 PM MDT, 8 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 131 PM MDT SAT JUL 7 2012 .DISCUSSION...THE RIDGE WILL CONTINUE TO BUILD WESTWARD THROUGH THE EARLY PART OF NEXT WEEK. THIS WILL HELP SLOWLY WARM UP TEMPERATURES ACROSS EASTERN IDAHO. WE ARE STILL LOOKING AT PLENTY OF 90S AT LOWER ELEVATIONS AND 70S/80S IN THE MOUNTAINS. DO NOT BE SURPRISED TO SEE A FEW SPOTS PUSHING TO AT OR JUST ABOVE 100 BY TUESDAY. AS THE RIDGE BECOMES CENTERED MORE OVER THE GREAT BASIN IN THE COMING DAYS...THE AREAS WHERE WE CAN EXPECT SHOWERS AND THUNDERSTORMS WILL SHIFT A BIT. THE BEST CHANCES TOMORROW WILL BE ACROSS THE CENTRAL MOUNTAINS AND PORTIONS OF THE UPPER SNAKE HIGHLANDS. HOWEVER...THE OVERALL PROBABILITIES WILL BE LOWER ACROSS ALL OF EASTERN IDAHO. FOR MONDAY...HIGHER CHANCES WILL STAY ANCHORED OVER THE CENTRAL MOUNTAINS...BUT INCREASE ACROSS THE SOUTHERN HIGHLANDS AND BE SMALL ONCE AGAIN FOR EASTERN AREAS. WITH THESE THUNDERSTORMS EXPECT A MIX OF WET AND DRY MODES. THAT WILL ALSO MEAN A MIX OF GUSTY WINDS...LOCALLY HEAVY RAIN AND PERHAPS SOME SMALL HAIL. FOR TUESDAY AND BEYOND...SOME MODEL DIFFERENCES CONTINUE TO SHOW UP WHICH WOULD MAKE SOME DRASTIC DIFFERENCES IN THE OVERALL WEATHER SITUATION. FOR TUESDAY...THE MODELS ARE SHOWING THE RIDGE GETTING PUSHED FAR ENOUGH SOUTH AND EAST TO TURN THE FLOW TOWARD THE SOUTHWEST. THE MODELS ARE SHOWING A PUSH OF MOISTURE INTO THE AREA AND INTERACTING WITH A WEAK SYSTEM MOVING THROUGH. THE NAM IS A BIT MORE GENEROUS WITH STORM COVERAGE WITH THE GFS PRETTY LIMITED AND ECMWF IN BETWEEN. FOR NOW WE HAVE PUT A LOW CHANCE OF SHOWERS AND STORMS FOR ALL LOCATION FOR TUESDAY BECAUSE OF THE UNCERTAINTY INVOLVED. THE AMOUNT OF UNCERTAINTY INCREASES THROUGH THE REST OF NEXT WEEK. THE ECMWF IS MUCH DRIER AND WARMER IN WEST-SOUTHWEST FLOW AS THAT SOLUTION BASICALLY CUTS OFF ALL MOISTURE UNTIL NEXT WEEKEND. THE GFS IS MORE SOUTH TO SOUTHWESTERLY AND KEEPS THE DOOR OPEN FOR SOME MONSOON MOISTURE TO MOVE INTO EASTERN IDAHO AND KEEP SHOWERS AND THUNDERSTORMS GOING. WITHOUT ANY CLEAR TREND TO KEY ON...WE ARE KEEPING WITH THE PREVIOUS FORECAST. THAT WILL SHOW A LOW CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN HIGHER ELEVATIONS AND TEMPERATURES IN THE VALLEYS AT THE 90-95 DEGREE RANGE. THIS IS IN COMPARISON TO THE ECMWF WHICH WOULD PUT A LOT MORE LOWER VALLEY AREAS AT OR ABOVE 100. KEYES && .AVIATION...A FEW -TSRA HAVE POPPED UP...BUT SO FAR KEEPING AWAY FROM THE LOWER ELEVATIONS OF THE AIRDROMES. HAVE LEFT VCTS IN FOR THOSE WITH BEST CHANCE OF NEARBY TS ACTIVITY. DIURNALLY-DRIVEN CONVECTION...SO BELIEVE IT WILL SUBSIDE AFTER CIVIL TWILIGHT...AROUND 2200 LOCAL OR SO. LIGHT WIND CONTINUES WITH GROWING EASTERLY COMPONENT AS UPPER LEVEL HIGH SHIFTS WESTWARD. MESSICK && .FIRE WEATHER...THUNDERSTORM ACTIVITY JUST STARTING...WILL LET RED FLAG WARNING CONTINUE AT THIS POINT. MAIN FOCUS SHOULD CONTINUE TO BE AREAS SOUTH AND EAST OF THE SNAKE RIVER...BUT EVEN THE CENTRAL IDAHO MOUNTAINS ARE GETTING SOME THUNDERSTORM ACTIVITY ALREADY. FOR SUN AFTERNOON AND EVENING...INSTABILITY LESSENING AS HIGH BUILDS WESTWARD. ALSO...LESS MOISTURE COMING IN FROM THE SOUTH. LIGHTNING ACTIVITY BEYOND THE WIDELY SCATTERED LEVEL EXISTS ONLY AT ELEVATIONS HIGHER THAN THE APPROXIMATE 6000 FEET LEVEL OF CRITICAL FUELS...AND THE ONLY LOCATIONS ARE IN THE EASTERN SALMON CHALLIS NF AND THE TARGHEE PORTION OF THE C-T NF. THUS...DO NOT SEE NEED FOR RED FLAG WARNING ON SUN. CONTINUED WARMING AND DRYING WITH NO SERIOUS WIND FOR ABOUT A WEEK. MESSICK && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT BELOW 6500 FEET FOR IDZ411-413. RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT ABOVE 5000 FEET FOR IDZ410. RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT BELOW 6000 FEET FOR IDZ476-477. &&
Hazardous weather outlook, Jul 7, 4:40 AM MDT, 17 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 440 AM MDT SAT JUL 7 2012 IDZ017>025-031-032-081045- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 440 AM MDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL PRODUCE LIGHTNING AND POSSIBLY GUSTY OUTFLOW WINDS ACROSS PARTS OF THE AREA THIS AFTERNOON AND EVENING. RED FLAG WARNINGS ARE IN EFFECT FOR THIS PERIOD. SEE OUR WEBSITE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE COMING WEEK. TEMPERATURES WILL BE ON THE RISE ACROSS THE SNAKE RIVER PLAIN AND 100 DEGREE WEATHER IS POSSIBLE BY MONDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Jul 7, 8:15 PM MDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 815 PM MDT SAT JUL 7 2012 IDZ019-020-032-080300- CLARK ID-JEFFERSON ID-BUTTE ID- 815 PM MDT SAT JUL 7 2012 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO EXTREME SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO EXTREME NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO UNTIL 900 PM MDT AT 812 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF HOWE..MOVING NORTHEAST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RURAL EASTERN BUTTE COUNTY... RURAL SOUTHWESTERN CLARK COUNTY... RURAL NORTHWESTERN JEFFERSON COUNTY... LAT...LON 4407 11302 4399 11267 4371 11288 4377 11314 TIME...MOT...LOC 0216Z 206DEG 3KT 4387 11297 HUSTON
Special weather statement, Jul 7, 8:27 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 827 PM MDT SAT JUL 7 2012 IDZ017-019-020-032-080330- CLARK ID-JEFFERSON ID-BUTTE ID-BLAINE ID- 827 PM MDT SAT JUL 7 2012 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL BLAINE COUNTY IN CENTRAL IDAHO BUTTE COUNTY IN EAST CENTRAL IDAHO SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO UNTIL 930 PM MDT AT 824 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS EXTENDING FROM 8 MILES NORTH OF HOWE TO 9 MILES EAST OF CRATERS OF MOON..AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... HOWE... NORTHWEST INL... CENTRAL INL AND SOUTHWEST INL... LAT...LON 4423 11248 4348 11293 4323 11358 4383 11324 TIME...MOT...LOC 0227Z 228DEG 14KT 4390 11293 4340 11335 HUSTON
Special weather statement, Jul 7, 8:57 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 857 PM MDT SAT JUL 7 2012 IDZ022-080400- ONEIDA ID-POWER ID-CASSIA ID- 857 PM MDT SAT JUL 7 2012 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO SOUTH CENTRAL POWER COUNTY IN SOUTHEAST IDAHO WESTERN ONEIDA COUNTY IN SOUTHEAST IDAHO UNTIL 1000 PM MDT AT 848 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS EXTENDING FROM 14 MILES NORTHWEST OF HOLBROOK TO BLACK PINE...AND MOVING EAST AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... HOLBROOK AND STONE... LAT...LON 4241 11296 4241 11242 4200 11260 4199 11308 TIME...MOT...LOC 0257Z 268DEG 8KT 4232 11282 4202 11295 HUSTON
Special weather statement, Jul 7, 9:08 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
908 PM MDT SAT JUL 7 2012
IDZ019-020-032-080400-
CLARK ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID-
908 PM MDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO
EXTREME SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO
EXTREME NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
EXTREME NORTH CENTRAL BINGHAM COUNTY IN SOUTHEAST IDAHO
WESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO
UNTIL 1000 PM MDT
AT 906 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
NORTHWEST INL TO 10 MILES SOUTH OF NORTHWEST INL TO 6 MILES SOUTHWEST
OF HOWE..AND MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
MUD LAKE... SOUTHEAST INL... CENTRAL INL AND SOUTHWEST INL...
LAT...LON 4391 11232 4355 11245 4352 11301 4377 11337
4379 11292 4406 11274
TIME...MOT...LOC 0308Z 296DEG 10KT 4394 11267 4371 11278
4372 11309
HUSTONSpecial weather statement, Jul 7, 9:47 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
947 PM MDT SAT JUL 7 2012
IDZ020-021-080430-
JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE ID-
947 PM MDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO
WESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO
UNTIL 1030 PM MDT
AT 942 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS EXTENDING FROM MUD LAKE TO 7 MILES WEST OF
SOUTHWEST INL...AND MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
BRIEF HEAVY RAIN AND SMALL HAIL.
LOCATIONS IMPACTED INCLUDE...
MUD LAKE AND SOUTHWEST INL...
SOUTHEAST INL...
LAT...LON 4322 11286 4350 11328 4406 11239 4406 11238
4374 11211
TIME...MOT...LOC 0346Z 315DEG 7KT 4390 11244 4350 11310
HUSTONSpecial weather statement, Jul 7, 10:18 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1018 PM MDT SAT JUL 7 2012
IDZ017-020>023-080500-
CARIBOU ID-MINIDOKA ID-JEFFERSON ID-BINGHAM ID-BUTTE ID-BONNEVILLE
ID-POWER ID-BANNOCK ID-BLAINE ID-
1018 PM MDT SAT JUL 7 2012
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BLAINE COUNTY IN CENTRAL IDAHO
SOUTHEASTERN BUTTE COUNTY IN EAST CENTRAL IDAHO
NORTHEASTERN MINIDOKA COUNTY IN SOUTH CENTRAL IDAHO
NORTHWESTERN BANNOCK COUNTY IN SOUTHEAST IDAHO
NORTHERN POWER COUNTY IN SOUTHEAST IDAHO
NORTHWESTERN BONNEVILLE COUNTY IN SOUTHEAST IDAHO
BINGHAM COUNTY IN SOUTHEAST IDAHO
SOUTH CENTRAL JEFFERSON COUNTY IN SOUTHEAST IDAHO
NORTHWESTERN CARIBOU COUNTY IN SOUTHEAST IDAHO
UNTIL 1100 PM MDT
AT 1012 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG OUTFLOW BOUNDARY PLUNGING SOUTHEAST FROM INL ACROSS THE SNAKE
RIVER PLANE TOWARD INTERSTATE 15 AND 86. WIND GUSTS UP TO 45 MPH
ARE EXPECTED WITH THIS BOUNDARY AS IT MOVES THROUGH THE REGION LATE
THIS EVENING.
LOCATIONS IMPACTED INCLUDE...
FORT HALL CITY AND FORT HALL LINCOLN CREEK LODGE...
FORT HALL BUFFALO LODGE...
FORT HALL PUTNAM LODGE...
FORT HALL YANDELL MOUNTAIN...
CHUBBUCK...
POCATELLO...
AMERICAN FALLS... FORT HALL BANNOCK CREEK LODGE AND FORT HALL
MOUNT PUTNAM...
NEELEY...
LAT...LON 4319 11169 4280 11210 4261 11267 4276 11344
4317 11372 4338 11307 4362 11253 4369 11200
TIME...MOT...LOC 0416Z 334DEG 20KT 4346 11199 4313 11232
4294 11289 4308 11354
HUSTONThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 6:39 PM MDT | Special Weather Statement | PIH | Cassia | 66 min |
| Jul 7, 7:44 PM MDT | Special Weather Statement | PIH | Bannock | 46 min |
| Jul 7, 7:54 PM MDT | Special Weather Statement | PIH | Cassia | 51 min |
| Jul 7, 8:15 PM MDT | Special Weather Statement | PIH | Butte | 45 min |
| Jul 7, 8:27 PM MDT | Special Weather Statement | PIH | Butte | 63 min |
| Jul 7, 8:57 PM MDT | Special Weather Statement | PIH | Oneida | 63 min |
| Jul 7, 9:08 PM MDT | Special Weather Statement | PIH | Butte | 52 min |
| Jul 7, 9:47 PM MDT | Special Weather Statement | PIH | Jefferson | 43 min |
| Jul 7, 10:47 PM MDT | Special Weather Statement | PIH | Jefferson | 43 min |
| Jul 8, 12:58 PM MDT | Red Flag Warning | PIH | Butte, Custer, Lemhi | 33 hr |
Nearby
Special Weather Statements in Idaho, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.